# SDR ASAA2022120541067

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,502 hours, 10,088 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: APTE8A20007BARD
- Condition: Out Of Limits
- Location: Nr 2 Oil Pressur
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #2 FAULT CODE 79-21092 THE ENGINE OIL PRESSURE SIGNAL IN OUT OF RANGE SHORT TERM. GROUNDED - YES. REMOVED AND REPLACED OIL PRESSURE SENSOR REF B737-900 AMM 79-32-01. OPS CHECK AND LEAK CHECK GOOD REF AMM 71-00-00-700-801-F00 TEST 3A & 7.
